# SDR AWXA200600027

- Difficulty date: December 23, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 20,154 hours, 7,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON FLOORBEAM LOCATED AT FR 68 AND Y-1162.  RE-WORK AREA WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-00-14.  MAINTENANCE REMOVED AND INSTALLED NEW FLOORBEAM FROM FR 68 TO FR 69 AND Y-1162 IAW AIRBUS 319 SRM 51-42-11.
